Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Arens regularity of the algebra $ A\hat\otimes B$


Author: A. Ülger
Journal: Trans. Amer. Math. Soc. 305 (1988), 623-639
MSC: Primary 46H05; Secondary 46J15, 46M05
DOI: https://doi.org/10.1090/S0002-9947-1988-0924772-1
Erratum: Trans. Amer. Math. Soc. 355 (2003), 3839-3839.
MathSciNet review: 924772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ A$ and $ B$ be two Banach algebras. On the projective tensor product $ A\hat \otimes \,B$ of $ A$ and $ B$ there exists a natural algebra structure. In this note we study Arens regularity of the Banach algebra $ A\hat \otimes \,B$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46H05, 46J15, 46M05

Retrieve articles in all journals with MSC: 46H05, 46J15, 46M05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1988-0924772-1
Keywords: Arens regularity, tensor product
Article copyright: © Copyright 1988 American Mathematical Society